It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-23-2012, 11:46 AM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: USA
Posts: 1
n33dhelp HB User
Prozac/Anxiety/Depersonalization

Hi. I had been feeling 'numb', if that makes sense.. almost emotionless. Also I would have lots of anxiety and worries that would prevent me from doing normal things... so I went to see a psychiatrist. He's really great, and he prescribed me 10mg of prozac to start out, then increased the dosage to 20mg a day. Not too much at all and I felt like it REALLY helped me anxiety. I still feel like it does. (by the way, I am going to talk to my doc about all of this on aug 2nd but I just wanted more opinions of people who have taken stuff, etc). However, I feel like it has increased my 'numbess' and being 'emotionless' and made it worse.. I almost want to just take absolutely no medication whatsoever. I feel like I don't know who I am anymore... and it's so scary. I almost feel like the world is 'fake'. Does this even make any sense? I don't think I have depersonilization from what I've read but maybe I have a mild case of it?

I'm scared. I don't know what to do. Maybe I should see if my doc will prescribe just anti-anxiety meds instead of anti-depressants?

What do I do

 
Old 08-02-2012, 10:49 AM   #2
Newbie
(female)
 
Join Date: Aug 2012
Posts: 3
whysosad HB User
Re: Prozac/Anxiety/Depersonalization

Hi--has that feeling changed at all in the past week or so since you posted this? Honestly I've been so sensitive and volatile on Effexor that this sounds appealing. I'm supposed to switch to something new next week (possibly Prozac or Wellbutrin), and am thinking of going off meds altogether because my experience with Effexor was so terrible.

 
Sponsors Lightbulb
   
Old 10-10-2012, 03:50 AM   #3
Newbie
(female)
 
Join Date: Oct 2012
Posts: 2
Haunter716 HB User
Re: Prozac/Anxiety/Depersonalization

I have been experiencing a similar problem with Zoloft. A few days after increasing my dose to 50 mg I started feeling this way. It's really scary and I feel like I am dreaming all the time. But according to a lot of people this is a normal side effect that will go away after a few weeks and improve over time which is great. So we have hope! Just try to ride out the side effects and see how you feel in a week or two. I know it's tough and I feel like quitting my medication too but just hang in there.

 
Closed Thread

Tags
depersonalization, depression, prozac



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), Skip4 (9), iluv (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!